I am a 20 year old, (normally) healthy college girl suffering from some strange symptoms. Last March, I developed an array of weird symptoms that no one could really figure out. I began getting small, random bruises sporadically on my arms and legs, and noticed some spider veins on my upper thighs as well. Additionally, I began getting random joint pain. It was worse in the mornings and I felt it mostly in my wrists. I also got felt it really dramatically in my lower back one or two days, which was very painful and uncomfortable. A very angry rash that looked like acne also spread from my chest and onto my cheeks and entire face. I thought that these symptoms might have been a very severe reaction to the Clindamycin that I had been given after I got my wisdom teeth extracted, but none of the doctors that I saw confirmed this idea. Doctors tested me for a Lupus, Lyme diseae, and a bunch of other things that all came back negative. They gave me steroids, antihistamines, more antibiotics.....but nothing helped. The symptoms went away completely after about 3 months by themselves....
Within the past month, the weird joint pain and bruising have come back. The joint pain is even more severe this time, with another dramatic bout in my lower back just this week. Every morning, I wake up with pain in my wrists. My hands feel swollen, weak, and numb. It is hard for me to turn knobs and write a lot. The bruises are small and not numerous, but the spider veins are back. These signs started again right after I began taking Famotidine for some acid reflux, so I stopped that right away in fear of the rash taking over my face again (which thankfully hasn't happened.) But being as Clindamycin and Famotidine are such different drugs, I find it unlikely that they caused this. Last time, doctors didn't help me at all and my parents and friends just worried tremendously. I'm thinking of waiting this out quietly, but I wanted to see if anyone could help me make sense of these symptoms and see if anyone has felt something like this before. I feel like I'm becoming a hypochondriac but my body just doesn't feel right. I swear, lately it has felt like my bones are hurting and fragile.....it's the strangest thing.
Any helpful comments or suggestions would be appreciated, thanks guys!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.